# SDR C2XA02IA004

- Difficulty date: December 28, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 5101 · Aircraft Structures
- Part: Floor Support
- Part number: 14529150001
- Condition: Corroded
- Location: Cabin
- Part time: 7,209 hours, 5,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  DURING "C" CHECK IT WAS NOTED THAT THE FLOOR BEAM CROSS STRUCTURE ABOVE FUSELAGE FRAME 23 WAS CORRODED AT THE INBOARD FORWARD CORNER.  IAH-  MAINTENANCE REMOVED THE DAMAGED AREA,AND, INSTALLED A DOUBLER WITH A FILLER,AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE WHEN RELEASED FROM "C" CHECK.
